OVERDOSE: East End Opioid Abuse

SHARE!

(THUNDER BAY, ON) – A woman was abusing “purple down” in the east end today, when the opioid overtook her.

Advertisement

”Purple down” is a mixture of fentanyl and heroin which can and often does contain carfentanil, one of the most deadly opioids which is at the centre of the overdose crisis.

The woman in her late 20’s was completely unresponsive, was not breathing and her face was turning blue, a sign that death is near. Narcan and CPR was administered which lead to her regaining consciousness.

Paramedics took the woman to the hospital where she will be monitored and is expected to make a full recovery.

Reach out to a pharmacist if you are going to use drugs. Ask them how you can get a free Narcan kit and training.

Advertisement

Thinking about sobering up? The Thunder Bay Counselling Centre is waiting for your phone call. Dial 807-684-1880 and ask them how you can begin your journey to sobriety. You can also ask the staff at the Simpson Street Overdose Prevention Site.

SHARE!

One Reply to “OVERDOSE: East End Opioid Abuse”

  1. I bet she got it from the McLaughlin Street drug house. There have been known deaths and ODs from that house’s drugs and the cops do nothing.

Comments are closed.